Affordable Access

Publisher Website

The bisexual branching process with population-size dependent mating as a mathematical model to describe phenomena concerning to inhabit or re-inhabit environments with animal species

Authors
Journal
Mathematical Biosciences
0025-5564
Publisher
Elsevier
Publication Date
Volume
206
Issue
1
Identifiers
DOI: 10.1016/j.mbs.2005.01.007
Keywords
  • Branching Models
  • Dynamic Of Populations
Disciplines
  • Ecology
  • Geography
  • Mathematics

Abstract

Abstract We consider the bisexual Galton–Watson branching process with population-size dependent mating as a mathematical model adequate for the description of some natural phenomena. More specifically we are interested in studying some questions about the problem of populating an environmental with new animal species or re-populating it with species which have previously disappeared.

There are no comments yet on this publication. Be the first to share your thoughts.